# SDR QXEA0100146

- Difficulty date: January 25, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACK FOUND ON RIB WEB STRUCTURE AT RUDDER BASE.  REPAIRED IAW FOKKER SRM 51-31-01 PAGE 13 AND 14.
